# SDR AALA202301030703

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 84,192 hours, 10,964 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Buss Bar
- Condition: Arced
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FIRST OFFICER`S WINDSHIELD HAS EVIDENCE OF ARCING ON LOWER BUS BAR.  (OPEN)
